# SDR DALA2022042903024

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 58,421 hours, 27,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3272 -ATO- AT 60KTS DUE TO HOT BRAKE ECAM MSG. CORRECTIVE ACTION: REPLACED #1 BRAKE ASSEMBLY AND #1 BRAKE TEMP SENSOR. OK FOR SERVICE. (8664668)
